October  2005, 1(4): 588-588. doi: 10.3934/jimo.2005.1.588



Center for Intelligent Supply Networks, School of Management, P.O.Box 830688, SM 30, University of Texas at Dallas, Richardson, TX 75083-0688, United States


Dept. of Systems Engineering and Engineering Management, The Chinese University of Hong Kong, Shatin, N.T. Hong Kong


Department of Mathematics, City University of Hong Kong, Tat Chee Avenue, Kowloon, Hong Kong, China

Published  October 2005

In Volume 1, 2005, issue number 3 on pages 275-287 of Journal of Industrial and Management Optimization (JIMO), we published an article by J. Wu et al. entitled ''Supply contract model with service level constraint.''The article went through our usual rigorous refereeing process and it was recommended by referees and the guest editors for publication. Recently, Dr. Wu has written to Professor S. Sethi and to the Editor-in-Chief, Professor K.L. Teo, apologizing for not indicating that the mathematical model, analyses and results of their article were primarily from the following working paper: '' S. Sethi, H. Yan and H. Zhang, ''Information Updated Supply Chain with Service-level Constraints'', Working Paper, School of Management, University of Texas at Dallas, 2003.
Citation: Suresh P. Sethi, Houmin Yan, H. Y. Zhang. Corrigendum. Journal of Industrial and Management Optimization, 2005, 1 (4) : 588-588. doi: 10.3934/jimo.2005.1.588

Anthony Suen. Corrigendum: A blow-up criterion for the 3D compressible magnetohydrodynamics in terms of density. Discrete and Continuous Dynamical Systems, 2015, 35 (3) : 1387-1390. doi: 10.3934/dcds.2015.35.1387


Welington Cordeiro, Manfred Denker, Xuan Zhang. Corrigendum to: On specification and measure expansiveness. Discrete and Continuous Dynamical Systems, 2018, 38 (7) : 3705-3706. doi: 10.3934/dcds.2018160


Manfred Denker, Yuri Kifer, Manuel Stadlbauer. Corrigendum to: Thermodynamic formalism for random countable Markov shifts. Discrete and Continuous Dynamical Systems, 2015, 35 (1) : 593-594. doi: 10.3934/dcds.2015.35.593


Osama Khalil. Geodesic planes in geometrically finite manifolds-corrigendum. Discrete and Continuous Dynamical Systems, 2022, 42 (5) : 2101-2102. doi: 10.3934/dcds.2021185


Regilene Oliveira, Cláudia Valls. Corrigendum: On the Abel differential equations of third kind. Discrete and Continuous Dynamical Systems - B, 2022, 27 (5) : 2759-2765. doi: 10.3934/dcdsb.2021157


David E. Bernholdt, Mark R. Cianciosa, Clement Etienam, David L. Green, Kody J. H. Law, Jin M. Park. Corrigendum to "Cluster, classify, regress: A general method for learning discontinuous functions [1]". Foundations of Data Science, 2020, 2 (1) : 81-81. doi: 10.3934/fods.2020005


Piotr Bajger, Mariusz Bodzioch, Urszula Foryś. Corrigendum to "Singularity of controls in a simple model of acquired chemotherapy resistance". Discrete and Continuous Dynamical Systems - B, 2020, 25 (5) : 2021-2021. doi: 10.3934/dcdsb.2020105


Xinfu Chen, King-Yeung Lam, Yuan Lou. Corrigendum: Dynamics of a reaction-diffusion-advection model for two competing species. Discrete and Continuous Dynamical Systems, 2014, 34 (11) : 4989-4995. doi: 10.3934/dcds.2014.34.4989


Luis C. Corchón. Corrigendum to "A Malthus-Swan-Solow model of economic growth". Journal of Dynamics and Games, 2018, 5 (2) : 187-187. doi: 10.3934/jdg.2018011


Guy Barles, Emmanuel Chasseigne. Corrigendum to "(Almost) everything you always wanted to know about deterministic control problems in stratified domains". Networks and Heterogeneous Media, 2018, 13 (2) : 373-378. doi: 10.3934/nhm.2018016


Fernando Alcalde Cuesta, Françoise Dal'Bo, Matilde Martínez, Alberto Verjovsky. Corrigendum to "Minimality of the horocycle flow on laminations by hyperbolic surfaces with non-trivial topology". Discrete and Continuous Dynamical Systems, 2017, 37 (8) : 4585-4586. doi: 10.3934/dcds.2017196


Genni Fragnelli, Paolo Nistri, Duccio Papini. Corrigendum: Nnon-trivial non-negative periodic solutions of a system of doubly degenerate parabolic equations with nonlocal terms. Discrete and Continuous Dynamical Systems, 2013, 33 (8) : 3831-3834. doi: 10.3934/dcds.2013.33.3831


Nikos Katzourakis. Corrigendum to the paper: Nonuniqueness in Vector-Valued Calculus of Variations in $ L^\infty $ and some Linear Elliptic Systems. Communications on Pure and Applied Analysis, 2019, 18 (4) : 2197-2198. doi: 10.3934/cpaa.2019098


Ville Kolehmainen, Matthias J. Ehrhardt, Simon R. Arridge. Corrigendum to "Incorporating structural prior information and sparsity into EIT using parallel level sets". Inverse Problems and Imaging, 2020, 14 (2) : 399-399. doi: 10.3934/ipi.2020018


Hartmut Pecher. Corrigendum of "Local well-posedness for the nonlinear Dirac equation in two space dimensions". Communications on Pure and Applied Analysis, 2015, 14 (2) : 737-742. doi: 10.3934/cpaa.2015.14.737


Yuji Sagawa, Hideaki Sunagawa. Corrigendum to "The lifespan of small solutions to cubic derivative nonlinear Schrödinger equations in one space dimension" [Discrete Contin. Dyn. Syst., 36 (2016), 5743–5761]. Discrete and Continuous Dynamical Systems, 2020, 40 (7) : 4577-4578. doi: 10.3934/dcds.2020192


Yonggeun Cho, Gyeongha Hwang, Tohru Ozawa. Corrigendum to "On small data scattering of Hartree equations with short-range interaction" [Comm. Pure. Appl. Anal., 15 (2016), 1809-1823]. Communications on Pure and Applied Analysis, 2017, 16 (5) : 1939-1940. doi: 10.3934/cpaa.2017094


Hui Li, Manjun Ma. Corrigendum on “H. Li and M. Ma, global dynamics of a virus infection model with repulsive effect, Discrete and Continuous Dynamical Systems, Series B, 24(9) 4783-4797, 2019”. Discrete and Continuous Dynamical Systems - B, 2020, 25 (12) : 4925-4925. doi: 10.3934/dcdsb.2020299

2020 Impact Factor: 1.801


  • PDF downloads (32)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]